# SDR GTIA2023062237275

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,958 hours, 4,105 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN CRUISE SMELLED BY FA'S AND PILOTS. RAN COM PROCEDURE FOR FUMES AND ISOLATED SYS #1 BY SHUTTING CROSSBLEED. CONDITIONS IMPROVED AND BLED #2 SUSPECTED AS POSSIBLE SOURCE. FUME EVENT CAME BACK DURING DESCENT. FOLLOWED COM PROCEDURES DESCENDED BELOW 10,000FT FOR RAT AIR VENT AND LANDED.-FOUND SOURCE OF CONTAMINATION APU OVERSERVICED.  DRAINED APU OIL TO PROPER LEVEL IAW AMM 49-90-00. PERFORMED LEVEL C DECONTAMINATION OF THE ECS PACKS 1 AND 2 IAW AMM 21-00-00. NO FUMES. A/C OK FOR CONTINUED SVC
